American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David B. Massey. A reduction theorem for the Zariski multiplicity conjecture . Proc. Amer. Math. Soc. 106 (1989) 379-383. MR 949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. D. Long. On the linear representation of braid groups . Trans. Amer. Math. Soc. 311 (1989) 535-560. MR 943606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Osamu Saeki. Topological invariance of weights for weighted homogeneous isolated singularities in ${\bf C}\sp 3$ . Proc. Amer. Math. Soc. 103 (1988) 905-909. MR 947679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen S.-T. Yau. Classification of Jacobian ideals invariant by ${\rm sl}(2,{\bf C})$ actions. Memoirs of the AMS 72 (1988) MR 932689.
Book volume table of contents   

[7] Shyūichi Izumiya and Sachiko Matsuoka. Notes on smooth function germs on varieties . Proc. Amer. Math. Soc. 97 (1986) 146-150. MR 831404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Cano. Desingularizations of plane vector fields . Trans. Amer. Math. Soc. 296 (1986) 83-93. MR 837799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Damon. The unfolding and determinacy theorems for subgroups of ${\scr A}$ and ${\scr K}$. Memoirs of the AMS 50 (1984) MR 748971.
Book volume table of contents   

[10] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[11] Donal B. O’Shea. Finite jumps in Milnor number imply vanishing folds . Proc. Amer. Math. Soc. 87 (1983) 15-18. MR 677221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claude André Roche. Real relative cohomology of finite-codimension germs. Bull. Amer. Math. Soc. 7 (1982) 596-598. MR 670134.
Abstract, references, and article information   
View Article: PDF

[13] Yosef Yomdin. The structure of a critical set of a complete intersection singularity . Proc. Amer. Math. Soc. 84 (1982) 383-388. MR 640237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John McKay. Cartan matrices, finite groups of quaternions, and Kleinian singularities . Proc. Amer. Math. Soc. 81 (1981) 153-154. MR 589160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen Shing Toung Yau. On maximally elliptic singularities . Trans. Amer. Math. Soc. 257 (1980) 269-329. MR 552260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Randell. The Milnor number of some isolated complete intersection singularities with $C\sp{\ast} $-action . Proc. Amer. Math. Soc. 72 (1978) 375-380. MR 507342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1